# SDR QXEA2019032500136

- Difficulty date: March 25, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 15,857 hours, 17,009 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge Pin
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT SERVICE DOOR HARD TO OPEN FROM INSIDE AIRCRAFT. REMOVED FROM SERVICE. FOUND EXTERIOR HANDLE FLAP OUT OF POSITION ON AFT SERVICE DOOR. REPOSITIONED HINGE PIN & STAKED TO PREVENT MIGRATION, CHECKS GOOD NO OTHER DESCREPANCIES NOTED AT THIS TIME. REF: AMM TASK 52-00-00-820-801. RETURNED TO SERVICE. NO PARTS REPLACED.
